American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Seunghun Lee. A note on adjoint linear systems. Proc. Amer. Math. Soc. 133 (2005) 1959-1964. MR 2137861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yukitoshi Hinohara, Kazuyoshi Takahashi and Hiroyuki Terakawa. On tensor products of $k$-very ample line bundles. Proc. Amer. Math. Soc. 133 (2005) 687-692. MR 2113916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shulim Kaliman. On a theorem of Ax. Proc. Amer. Math. Soc. 133 (2005) 975-977. MR 2117196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vladimir Shpilrain and Jie-Tai Yu. Birational morphisms of the plane. Proc. Amer. Math. Soc. 132 (2004) 2511-2515. MR 2054774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Hausen and S. Schröer. On embeddings into toric prevarieties. Proc. Amer. Math. Soc. 132 (2004) 681-685. MR 2019942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tomasz Szemberg and Halszka Tutaj-Gasinska. General blow-ups of the projective plane. Proc. Amer. Math. Soc. 130 (2002) 2515-2524. MR 1900857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jaya N. Iyer. Linear systems on abelian varieties of dimension $2g+1$. Proc. Amer. Math. Soc. 130 (2002) 959-962. MR 1873767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Arno van den Essen and Peter van Rossum. Triangular derivations related to problems on affine $n$-space. Proc. Amer. Math. Soc. 130 (2002) 1311-1322. MR 1879952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thomas Bauer. Smooth Kummer surfaces in projective three-space. Proc. Amer. Math. Soc. 125 (1997) 2537-2541. MR 1422846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. Daigle. A property of polynomial curves over a field of positive characteristic . Proc. Amer. Math. Soc. 109 (1990) 887-894. MR 1002155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Papantonopoulou. Corrigendum to: ``Embeddings in $G(1,3)$'' [Proc. Amer. Math. Soc. {\bf 89} (1983), no. 4, 583--586; MR0718977 (84k:14030)] . Proc. Amer. Math. Soc. 95 (1985) 533-536. MR 810158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Papantonopoulou. Embeddings in $G(1,\,3)$ . Proc. Amer. Math. Soc. 89 (1983) 583-586. MR 718977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Avinash Sathaye. On linear planes . Proc. Amer. Math. Soc. 56 (1976) 1-7. MR 0409472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1